American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Nathaniel D. Blair-Stahn and David B. Wilson. Electrical response matrix of a regular $2n$-gon. Proc. Amer. Math. Soc. 137 (2009) 2015-2025. MR 2480283.
Abstract, references, and article information
View Article: PDF

[2] Moonja Jeong and Masahiko Taniguchi. Bell representations of finitely connected planar domains. Proc. Amer. Math. Soc. 131 (2003) 2325-2328. MR 1974628.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Dmitri V. Prokhorov and Jan Szynal. Directional convexity of level lines for functions convex in a given direction. Proc. Amer. Math. Soc. 131 (2003) 1453-1457. MR 1949875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] John Garnett and Stan Yoshinobu. Large sets of zero analytic capacity. Proc. Amer. Math. Soc. 129 (2001) 3543-3548. MR 1860486.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Clifford J. Earle and Adam Lawrence Epstein. Quasiconformal variation of slit domains. Proc. Amer. Math. Soc. 129 (2001) 3363-3372. MR 1845014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Adrian Ionescu. Expanding the joint spectrum of pairs of commuting contractions. Proc. Amer. Math. Soc. 124 (1996) 3711-3719. MR 1340390.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Vladimir Shklover. Remarks on the local Hopf's lemma. Proc. Amer. Math. Soc. 124 (1996) 2711-2716. MR 1327043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Knut Øyma. Non-Smirnov domains . Proc. Amer. Math. Soc. 123 (1995) 1425-1429. MR 1264827.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Makoto Masumoto. Integrability of superharmonic functions on H\"older domains of the plane . Proc. Amer. Math. Soc. 117 (1993) 1083-1088. MR 1152284.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] R. C. Penner. The Schottky problem on pants . Proc. Amer. Math. Soc. 104 (1988) 253-256. MR 958077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] R. C. Penner. Extremal lengths on Denjoy domains . Proc. Amer. Math. Soc. 102 (1988) 641-645. MR 928996.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Burton Rodin. Conformal mapping of regions bounded by curvilinear polygons . Proc. Amer. Math. Soc. 94 (1985) 297-300. MR 784182.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Frank David Lesley. Conformal mappings of domains satisfying a wedge condition . Proc. Amer. Math. Soc. 93 (1985) 483-488. MR 774007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Lee A. Rubel. Conformal inequivalence of annuli and the first-order theory of subgroups of ${\rm PSL}(2,\,{\bf R})$ . Proc. Amer. Math. Soc. 88 (1983) 679-683. MR 702298.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1